MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.pediatrneurol.2008.09.002

Медицинская библиотека · Pediatric neurology · 2008

Myotoxicity of lipid-lowering agents in a teenager with MELAS mutation.

Tay Stacey K H, Dimauro Salvatore, Pang Aileen Y W, Lai Poh-San, Yap Hui-Kim

СтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

The use of lipid-lowering statins has been associated with raised serum muscle enzymes and, occasionally, with rhabdomyolysis, especially in patients with pre-existing metabolic myopathies. The A3243G mutation is one of the most common mutations associated with mitochondrial disorders. A teenager harboring the A3243G mutation had the unusual association of hereditary glomerulopathy and recurrent episodes of raised creatine kinase levels with the use of lipid-lowering agents. Muscle biopsy showed both normal respiratory chain enzyme activities and normal coenzyme Q(10) levels, although decreased muscle coenzyme Q(10) concentration had been postulated to have a pathogenic role in statin-related myopathies. The close temporal relationship of statin administration and raised creatine kinase levels in this patient suggests caution in the use of statins in children and teenagers with mitochondrial myopathies.

Для цитирования: Tay Stacey K H, Dimauro Salvatore, Pang Aileen Y W, Lai Poh-San, Yap Hui-Kim. Myotoxicity of lipid-lowering agents in a teenager with MELAS mutation.. Pediatric neurology. 2008. DOI: 10.1016/j.pediatrneurol.2008.09.002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.